MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE ECLIPSE 25X1 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON NEEDLE ECLIPSE 25X1 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305837
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
Mat#: 305837, batch#:2077214.Ot was reported by the customer that customer administered vaccine 02nov2023, and they don't know where point of failure is, but the vaccine leaked out of the syringe.Verbatim: rcc received a complaint via phone.Pir attached.Costco pharmacy ca store 1015 ref (b)(4), lot 2077214, bd eclipse¿ needle 25 g x 1 in.Administered vaccine 02nov2023, and they don't know where point of failure is, but the vaccine leaked out of the syringe.Syringe was disposed of, no sample to send in.
 
Additional Manufacturer Narrative
(b)(4): initial mdr submission.A follow up mdr will be submitted if additional information becomes available.Patient problem code: f26 ¿ no health consequences or impact.Device problem code: a0504 - leak / splash.

Brand Name
NEEDLE ECLIPSE 25X1 RB
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MDS DCHU
75 north fairway drive
vernon hills IL 60061
Manufacturer Contact
helen cox
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18229566
Report Number1920898-2023-00794
Device Sequence Number17695149
Product Code FMI
UDI-Device Identifier00382903058372
UDI-Public(01)00382903058372
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305837
Device Lot Number2077214
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2023
Initial Report FDA Received Date11/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown